BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

PUBLISHED ARTICLES

Issue: Search Word:
599 Article(s) Found
1 2 3 4 5 6 7 8 9 10 Next

Research Article
Title: Application of Standard and Exponential Grey Forecasting Models on Turkeys Education Expenditures
Authors: Levent Akyuz and Halis Bilgil
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 4, (OCT2022), pp:009-019
DOI: 10.20852/ntmsci.2022.484
Viewed: (126) times
Abstract | Full Text| PDF

Research Article
Title: A New Version Coefficient Of Three-Term Conjugate Gradient Method To Solve Unconstrained Optimization
Authors: Alaa Luqman Ibrahim and Banaz Hamza Jahwar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 4, (OCT2022), pp:001-008
DOI: 10.20852/ntmsci.2022.483
Viewed: (99) times
Abstract | Full Text| PDF

Research Article
Title: Class preserving actor and commutativity degree of isoclinic Lie crossed modules
Authors: Elif Ilgaz Çağlayan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 3, (JULY 2022), pp:054-062
DOI: 10.20852/ntmsci.2022.482
Viewed: (207) times
Abstract | Full Text| PDF

Research Article
Title: n-exterior isoclinic Lie crossed modules
Authors: Elif Ilgaz Çağlayan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 3, (JULY 2022), pp:044-053
DOI: 10.20852/ntmsci.2022.481
Viewed: (197) times
Abstract | Full Text| PDF

Research Article
Title: On Feng Qi-type integral inequalities for local fractional integrals
Authors: Abdullah Akkurt, Mehmet Zeki Sarıkaya and Hüzeyin Budak
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 3, (JULY 2022), pp:036-043
DOI: 10.20852/ntmsci.2022.480
Viewed: (185) times
Abstract | Full Text| PDF

Research Article
Title: A Method for Controlling Series and Parallel Nonlinear Time-Varying LRC Circuits
Authors: Muzaffer Ates and Muhammet Ates
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 3, (JULY 2022), pp:027-035
DOI: 10.20852/ntmsci.2022.479
Viewed: (170) times
Abstract | Full Text| PDF

Research Article
Title: On some types of Hesitant Fuzzy mappings
Authors: Hariwan Z. Ibrahim
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 3, (JULY 2022), pp:019-026
DOI: 10.20852/ntmsci.2022.478
Viewed: (174) times
Abstract | Full Text| PDF

Research Article
Title: On s-Convex Functions in the Third Sense and New Integral Inequalities
Authors: Serap Kemali and Baki Ünal
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 3, (JULY 2022), pp:009-018
DOI: 10.20852/ntmsci.2022.477
Viewed: (236) times
Abstract | Full Text| PDF

Research Article
Title: Almost C(α)-Manifold on M-Projective Curvature Tensor
Authors: Tuğba Mert and Mehmet Atçeken
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 3, (JULY 2022), pp:001-008
DOI: 10.20852/ntmsci.2022.476
Viewed: (214) times
Abstract | Full Text| PDF

Research Article
Title: Comparison of Rough Sets and Local Rough Sets in Data Analysis
Authors: Abdullah Fatih Özcan, M. Mustafa Beydağı and Ilhan Içen
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2022, Volume: 10, Issue: 2, (APR2022), pp:001-013
DOI: 10.20852/ntmsci.2022.475
Viewed: (916) times
Abstract | Full Text| PDF

Research Article
Title: On the versions in the plane $ℝ_{π3}²$ of some Euclidean theorems
Authors: Ziya Akça and Selahattin Nazlı
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 1, (JUN 2022), pp:020-027
DOI: 10.20852/ntmsci.2022.474
Viewed: (623) times
Abstract | Full Text| PDF

Research Article
Title: Classification of complete (k,2)-arcs in NFPG(2,9) using Veronesean
Authors: Elİf Altintas and Ayşe Bayar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 1, (JUN 2022), pp:012-019
DOI: 10.20852/ntmsci.2022.473
Viewed: (850) times
Abstract | Full Text| PDF

Research Article
Title: On some new types of separation axioms via δ ∗ -semiopen sets
Authors: Suzan N. Dawood and Hariwan Z. Ibrahim
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 1, (JUN 2022), pp:001-011
DOI: 10.20852/ntmsci.2022.472
Viewed: (839) times
Abstract | Full Text| PDF

Conference Proceeding
Title: Algebraic function based Banach space valued ordinary and fractional neural network approximations
Authors: George A. Anastassiou
Journal: New Trends in Mathematical Sciences
Issue: Name: ISAME2022-Proceedings, Year: 2022, Volume: 10, Issue: 1, (MAR ISAME2022-Proceedings), pp:100-125
DOI: 10.20852/ntmsci.2022.471
Viewed: (558) times
Abstract | Full Text| PDF

Conference Proceeding
Title: Characterization of Superalloys by Artificial Neural Network Method
Authors: Emre Görgün
Journal: New Trends in Mathematical Sciences
Issue: Name: ISAME2022-Proceedings, Year: 2022, Volume: 10, Issue: 1, (MAR ISAME2022-Proceedings), pp:095-099
DOI: 10.20852/ntmsci.2022.470
Viewed: (486) times
Abstract | Full Text| PDF

1 2 3 4 5 6 7 8 9 10 Next

599 Article(s) Found
Developed by Dr. Aydin Secer 2014-Istanbul